# SDR 9506779993

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON LOWER BULKHEAD ANGLE, NOSE LANDING GEAR WHEEL WELL LEFT TUNNEL.  REPAIRED PER EA 99-094094.
